# SDR CALA2020050900930

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 103,286 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- DR 2R EMER PWR SUPPLY M33097 INOP, REFER TO NR LP 9131043. DR 2R EMER PWR SUPPLY M33097 CHARGER AND BATTERY PACK REPLACED AND TEST RESULT NORMAL AS PER AMM 33-51-06.
